I started to feel and look super tired. People have noticed. Then they bumped me to 20mg and I had started with dryness on my chin but now it's constant, eyes hurt, tired, thirsty and extreme hunger. Will that go away. Will my skin get better. Looking a bit inflamed.
Hi, Epglindo! How long have you been taking the Prozac? Side effects can take from just a few days to a week or two to resolve... if you've just started the medication.
Also, be aware that Prozac takes about 4-6 weeks to become fully effective. Although some people report feeling better sooner, it's more likely a placebo effect ~ relief that you're finally going to get better.
Report your side effects to your doctor if you haven't already and get her/his professional advice.
Best regards and I hope things clear up for you quickly! Wildcat
- Prozac Information for Consumers
- Prozac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prozac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Apr 2014 • 2 answers
Posted 3 Jul 2014 • 1 answer
Eye Conditions - My eyes felt like they were flickering light a light was flickering on and off but?
Posted 21 Mar 2015 • 2 answers
Posted 10 Aug 2016 • 0 answers
Posted 22 Aug 2017 • 3 answers